The multidimensional Dirichlet problem for linear and quasilinear
Doklady Akademii Nauk, Tome 309 (1989) no. 5, pp. 1044-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_5_a3,
author = {I. I. Danilyuk},
title = {The multidimensional {Dirichlet} problem for linear and quasilinear},
journal = {Doklady Akademii Nauk},
pages = {1044--1048},
year = {1989},
volume = {309},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_5_a3/}
}
I. I. Danilyuk. The multidimensional Dirichlet problem for linear and quasilinear. Doklady Akademii Nauk, Tome 309 (1989) no. 5, pp. 1044-1048. http://geodesic.mathdoc.fr/item/DAN_1989_309_5_a3/